CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
tommikat Views: 53,753
Published: 14 years ago
 
This is a reply to # 71,134

Re: Mirena IUD Side Effects


I am sooo happy that I found this site, I've been trying to find out if anyone had similar problems with Mirena forever! I'm having mine removed next week, I've had so many side effects, it ridiculus. I will have no period for months, then light periods for a few months, then nothing again, then terrible mid-cycle cramping with spotting. My breasts are tender just like I'm pregnant, and I've been breaking out like crazy. And also nausea - at times I've felt like a pregnant woman! I feel like my body is so screwed up. Also, has anyone had problems with the strings actually poking into their vaginal walls or poking their partner during sex? This has actually been a really annoying problem for us, and it's also something I heard absolutely nothing about from my midwife or the companies information. The makers of Mirena act like it's such a perfect, wonderful form of birth control, but after seeing this site, I've felt like I have been lied to. If it were just me experiencing these odd effects thats one thing, but all of us? I thought the side effects(listed on Mirena's patient information sheet) were supposed to be uncommon and "no big deal", yeah right.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.234 sec, (1)